advertisement
Question
Posted by: Karen N | 2009/11/26

Swollen Ankle after Tattoo

Hi

I had a tattoo done one my ankle on 13/11/09. The tattoo is healing nicely and does not seem infected (I am using zambuk and bepanthan on it). My ankle &  foot is swollen though...
I take tablets for blood pressure and other problems (ziak, adcoretic, azor, espiride). My other ankle is slightly swollen but nothing like this one. I have no pain but it' s uncomfortable.
Also even though I take the ziak and adcoretic and drink alot of water during the day I hardly go to the loo...is this ok??
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Karen
If both ankles are swollen one should just check your kidney function, serum protein levels and heart function. If the tattoo area is not red and swollen, it is unlikely to be the cause.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/26

Hallo Karen
If both ankles are swollen one should just check your kidney function, serum protein levels and heart function. If the tattoo area is not red and swollen, it is unlikely to be the cause.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement